# SDR YN82020F00000

- Difficulty date: June 3, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N836BC
- Make and model: Raythn G36
- Aircraft serial: E4021
- Engine: Cont IO550B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 3595000583
- Condition: Cracked
- Location: Right
- Part time: 1,402 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OIL CHANGE, WITH THE RIGHT HAND LOWER COWL PANEL REMOVED, NOTICED THE AERODUCT HAVING EXHAUST RESIDUE ON IT.  INSPECTED THE EXHAUST STACK AND FOUND THE LOWER FORWARD SEAM OF THE STACK TO BE SPLIT ABOUT 5 INCHES ABOVE THE MUFFLER ASSEMBLY.  THE AREA OF THE SPLIT WAS DISTORTED AND BULGED.
